# SDR 97ZZZX231

- Difficulty date: August 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1547N
- Make and model: Skrsky S76A
- Aircraft serial: 760088
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 7615009100051A
- Condition: Debonded
- Location: M/R
- Part time: 13,028 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 500 HOUR INSPECTION FOUND BLADE LEADING EDGE CRACKED AND DEBONDED AT RIGHT STA 114, AND STA 154.
